# SDR SWAA20111201306

- Difficulty date: December 1, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 15,402 hours, 9,110 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 6727
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY -- BURNING PLASTIC OR RUBBER SMELL DETECTED BY FLIGHT ATTENDANTS BETWEEN ROWS 11 TO 13.  REMOVED AND REPLACED RECIRCULATION FAN PER MM.
